Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Fornaro - G. Metafune - D. Pallara - J. PrĂ¼ss

$L^p$-theory for some elliptic and parabolic problems with first order degeneracy at the boundary

created by pallara on 13 Dec 2013

[BibTeX]

Published Paper

Inserted: 13 dec 2013
Last Updated: 13 dec 2013

Journal: J. Math. Pures Appl.
Volume: 87
Pages: 367-393
Year: 2007
Links: Link to the published version


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1